Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Getting shot for low testosterone. Having loss of erection during intercourse. What can I do?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
hi; my name is XXXXXX; I am a DVM, PHD (Neuroscience), MA in pathology, MS pharmacology, BA, BS, EMT-B, EMT-Paramedic, CCRN, soon to be flight medic (loong story about all this! lol!)

anyway, I've had low testosterone since 2006; I am currently getting a shot every 2 weeks, IM, levels are rising from low of 99 ng/dl to 300-500 range; all is good EXCEPT I have new fiance and previous one, 2006, died in car crash, so I had 6 years of celibacy and during this time my levels dropped, now I have adequate erections but diminished turgor and - new to me (honest) - spontaneous loss of erection during intercourse. Besides the "time" until the testosterone levels remain acceptable, what can I do to 1)increase hardness and 2) stop going shrivel up?
Posted Sat, 13 Oct 2012 in Men's Health
Answered by Dr. G.Srinivasan 2 hours later

Thanks for your query to XXXXXXX
Apart from regular testosterone replacement, increasing the duration of foreplay can help.
Diet need to be XXXXXX in dry fruits like dates etc.
Any misunderstanding or controversies with your fiancé need to be avoided.
Early dinner, half the usual quantity of dinner would help to supply enough blood to the sex organs during arousal.
Also a short course of erection enhancing drugs of the VIAGRA or its derivatives WOULD HELP YOU GET BACK THE CONFIDENCE.
If these things do not help, a session of counseling would a lot of good.
Hope I answered your queries.
Kindly get back for doubts if any,
DR GS     
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor